Alert archive / Missouri / River Flood Warnings in 2019

River Flood Warning 27, NWS St. Louis, MO

February 6, 2019Crawford County, Washington County, Missouri

NWS St. Louis, MO issued this river flood warning at Feb 6, 2019, 8:38 PM CST for Crawford County, Washington County, Missouri. It took effect at Feb 7, 2019, 10:48 PM CST. It was in force for 60 hr.

The area

The outline as issued.

The facts

Issued
Feb 6, 2019, 8:38 PM CST (02:38 UTC)
In effect from
Feb 7, 2019, 10:48 PM CST
Expired
Feb 10, 2019, 10:54 AM CST
In force
60 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Crawford County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 66 km from the middle of the area, began a volume at 02:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Meramec River near Sullivan (SLLM7). The gauge peaked at 11.32 ft at Feb 8, 2019, 11:00 AM CST.

actionminormoderate510152002/0702/0802/0902/1002/11
Action stage
9 ft
Minor stage
11 ft
Moderate stage
20 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07014500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

559 
WGUS43 KLSX 070238
FLWLSX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
838 PM CST Wed Feb 6 2019

...The National Weather Service in St. Louis has issued a flood 
warning for the following rivers in Missouri... 

  Meramec River near Sullivan

.This Flood Warning is a result of between 1 and 1.5 inches of 
precipitation the past 24 hours and between 1 and 1.5 inches 
forecast in the next 48 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC055-221-080237-
/O.NEW.KLSX.FL.W.0027.190208T0448Z-190210T1654Z/
/SLLM7.1.ER.190208T0448Z.190208T1800Z.190209T1654Z.NO/
838 PM CST Wed Feb 6 2019

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Meramec River near Sullivan
* from Thursday evening to Sunday morning.
* At 8:00 PM Wednesday the stage was 3.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by late Thursday
  evening and crest near 13.2 feet by Friday early afternoon. The 
  river is forecast to fall below flood stage by late Saturday 
  morning.
* Impact:  At 13.5 feet...Cave Road begins flooding at Onondaga Cave 
  State Park near this height.
* Impact:  At 12.0 feet...The main entrance gate at Onondaga Cave 
  State Park begins flooding near this height.  This may eventually  
  force the park to use the rear entrance as the primary entrance to 
  the park.
* Impact:  At 11.5 feet...A small bridge in the back of Meramec State 
  Park park is flooded, cutting the park in two.  If the river 
  continues to rise...park officials will evacuate the campgrounds at
  this point.
* Impact:  At 11.0 feet...Right Bank begins to overflow flooding 
  wooded areas.
* Impact:  At 6.0 feet...When the river is rising above this height, 
  canoe outfitters will generally not rent out canoes or rafts.

&&
                   Fld   Latest              6 a.m. Forecast
LOCATION           Stg  Obs Stg     02/07  02/08  02/09  02/10  02/11

Meramec River
  Sullivan        11.0    3.94       5.4   12.5   11.9    7.9    5.9

&&

LAT...LON 3800 9120 3806 9125 3829 9109 3840 9090
      3837 9082                       

$$
4 follow-up statements
817 
WGUS83 KLSX 071455
FLSLSX
Flood Statement
National Weather Service St Louis MO
855 AM CST Thu Feb 7 2019

...The flood warning continues for the following river in 
Missouri...
 
 
  Meramec River near 
  
      Sullivan
  

.This Flood Warning is a result of 1-2 inches of rainfall observed
over the past 48 hours...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC055-221-081454-
/O.EXT.KLSX.FL.W.0027.190208T1245Z-190210T1108Z/
/SLLM7.1.ER.190208T1245Z.190209T0000Z.190209T1108Z.NO/
855 AM CST Thu Feb 7 2019

The Flood Warning continues for
  The Meramec River near Sullivan
* From Friday morning to Saturday morning.
* At 8:30 AM Thursday the stage was 5.7 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage Friday morning
  and crest near 11.9 feet Friday evening. 
* Impact:  At 12.0 feet...The main entrance gate at Onondaga Cave 
  State Park begins flooding near this height.  This may eventually  
  force the park to use the rear entrance as the primary entrance to 
  the park.
* Impact:  At 11.5 feet...A small bridge in the back of Meramec State 
  Park park is flooded, cutting the park in two.  If the river 
  continues to rise...park officials will evacuate the campgrounds at
  this point.
* Impact:  At 11.0 feet...Right Bank begins to overflow flooding 
  wooded areas.
* Impact:  At 6.0 feet...When the river is rising above this height, 
  canoe outfitters will generally not rent out canoes or rafts.

&&
                   Fld   Latest              6 a.m. Forecast
LOCATION           Stg  Obs Stg     02/08  02/09  02/10  02/11  02/12

Meramec River
  Sullivan        11.0    5.66      10.9   10.9    7.5    5.8    5.0


&&


LAT...LON 3800 9120 3806 9125 3829 9109 3840 9090
      3837 9082                       



$$
835 
WGUS83 KLSX 080235
FLSLSX

Flood Statement
National Weather Service St Louis MO
835 PM CST Thu Feb 7 2019

...The flood warning continues for the following rivers in 
Missouri...
 
  Meramec River near Sullivan

.This Flood Warning is a result of 2 to 4 inches of precipitation the 
past 48 hours and near zero inches forecast in the next 48 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC055-221-090234-
/O.EXT.KLSX.FL.W.0027.190208T1104Z-190210T1724Z/
/SLLM7.1.ER.190208T1104Z.190209T0000Z.190209T1724Z.NO/
835 PM CST Thu Feb 7 2019

The Flood Warning continues for
  the Meramec River near Sullivan
* from early Friday to Sunday morning.
* At 8:00 PM Thursday the stage was 8.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by early Friday 
  and to crest near 12.7 feet by tomorrow evening. The river is 
  forecast to fall below flood stage by late Saturday morning.
* Impact:  At 12.0 feet...The main entrance gate at Onondaga Cave 
  State Park begins flooding near this height.  This may eventually  
  force the park to use the rear entrance as the primary entrance to 
  the park.
* Impact:  At 11.5 feet...A small bridge in the back of Meramec State 
  Park park is flooded, cutting the park in two.  If the river 
  continues to rise...park officials will evacuate the campgrounds at
  this point.
* Impact:  At 11.0 feet...Right Bank begins to overflow flooding 
  wooded areas.

&&
                   Fld   Latest              6 a.m. Forecast
LOCATION           Stg  Obs Stg     02/08  02/09  02/10  02/11  02/12

Meramec River
  Sullivan        11.0    8.59      11.2   11.9    7.9    6.1    5.0

&&

LAT...LON 3800 9120 3806 9125 3829 9109 3840 9090
      3837 9082                       

$$
562 
WGUS83 KLSX 081542
FLSLSX
Flood Statement
National Weather Service St Louis MO
942 AM CST Fri Feb 8 2019

...The flood warning continues for the following rivers in 
Missouri...
 
 
  Big River at Byrnesville
  

  Meramec River 
  
      near Sullivan

      at Valley Park

      near Arnold

      
.This Flood Warning is a result of 1-2 inches of rainfall observed
earlier this week...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this developing situation 
and issue follow up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC099-091541-
/O.EXT.KLSX.FL.W.0033.000000T0000Z-190210T1549Z/
/BYRM7.1.ER.190208T1708Z.190209T0600Z.190209T1549Z.UU/
942 AM CST Fri Feb 8 2019

The Flood Warning continues for
  The Big River at Byrnesville
* Until Saturday morning.
* At 8:45 AM Friday the stage was 15.4 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage late this 
  morning and crest near 17.2 feet late tonight.
* Impact:  At 15.5 feet...Rockford Beach Park at the Highway MM bridge
  begins flooding.

&&
                   Fld   Latest              6 a.m. Forecast
LOCATION           Stg  Obs Stg     02/09  02/10  02/11  02/12  02/13

Big River
  Byrnesville     16.0   15.44      16.7   12.0    9.2    7.9    7.3


&&


LAT...LON 3834 9060 3833 9068 3846 9063 3849 9057




$$

MOC055-221-091541-
/O.EXT.KLSX.FL.W.0027.000000T0000Z-190210T0224Z/
/SLLM7.1.ER.190208T1318Z.190208T1800Z.190209T0224Z.NO/
942 AM CST Fri Feb 8 2019

The Flood Warning continues for
  The Meramec River near Sullivan
* Until Friday evening.
* At 9:00 AM Friday the stage was 11.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 11.4 feet this afternoon.
* Impact:  At 11.5 feet...A small bridge in the back of Meramec State 
  Park park is flooded, cutting the park in two.  If the river 
  continues to rise...park officials will evacuate the campgrounds at
  this point.


&&
                   Fld   Latest              6 a.m. Forecast
LOCATION           Stg  Obs Stg     02/09  02/10  02/11  02/12  02/13

Meramec River
  Sullivan        11.0   11.21      10.1    7.5    6.2    5.7    5.2


&&


LAT...LON 3800 9120 3806 9125 3829 9109 3840 9090
      3837 9082                       



$$

MOC099-189-091541-
/O.EXT.KLSX.FL.W.0034.190210T0000Z-190211T0000Z/
/VLLM7.1.ER.190210T0000Z.190210T0000Z.190210T0000Z.NO/
942 AM CST Fri Feb 8 2019

The Flood Warning continues for
  The Meramec River at Valley Park
* From Saturday evening to Saturday night.
* At 9:00 AM Friday the stage was 11.2 feet.
* Flood stage is 16.0 feet.
* The river is expected to crest near flood stage Saturday evening.
* Impact:  At 16.0 feet...Buder Park begins to flood.
* Impact:  At 12.0 feet...Sluice gates at 5th Street, 3rd Street, and 
  Fishpot Creek at Union Pacific Railway tracks must be closed.

&&
                   Fld   Latest              6 a.m. Forecast
LOCATION           Stg  Obs Stg     02/09  02/10  02/11  02/12  02/13

Meramec River
  Valley Park     16.0   11.21      15.3   15.3   11.6    7.4    5.0


&&


LAT...LON 3854 9056 3855 9056 3857 9043 3851 9044




$$

MOC099-189-091541-
/O.EXT.KLSX.FL.W.0035.190209T1100Z-190212T0000Z/
/ARNM7.1.ER.190209T1100Z.190210T0600Z.190211T0000Z.NO/
942 AM CST Fri Feb 8 2019

The Flood Warning continues for
  The Meramec River near Arnold
* From late tonight to Sunday evening.
* At 9:00 AM Friday the stage was 21.5 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage late tonight 
  and crest near 25.2 feet Sunday morning.
* Impact:  At 25.1 feet...St. Louis County closes the following roads 
  at this height:  Butler Hill west of Summerhedge Place, Meramec 
  Bottom Road between Hageman Road and Highway 21, Hawkins Road south
  of Meramec Bottom Road, and Old Telegraph Road at Earl Widman 
  County Park.
* Impact:  At 24.7 feet...Hawkins Road south of Meramec Bottom Road 
  begins flooding.
* Impact:  At 24.0 feet...Corisande Hills Road begins flooding at this
  height.  Meramec Bottom Road between Hageman Road and Highway 21 
  begins flooding.
* Impact:  At 23.5 feet...The boat ramps and fishing banks at Arnold 
  City Park and at the Flamm City Access on the west bank near the 
  Telegraph Road bridge are flooded.
* Impact:  At 23.0 feet...Old Telegraph Road at Earl Widman County 
  Park and Butler Hill Road West beyond Summerhedge Place begin 
  flooding.  Heintz Road between Telegraph and Erb also floods near 
  this height.


&&
                   Fld   Latest              6 a.m. Forecast
LOCATION           Stg  Obs Stg     02/09  02/10  02/11  02/12  02/13

Meramec River
  Arnold          24.0   21.51      24.1   25.1   22.4   18.7   16.6


&&


LAT...LON 3851 9043 3851 9039 3845 9032 3841 9034
     3845 9043                        



$$
044 
WGUS83 KLSX 090239
FLSLSX

Flood Statement
National Weather Service St Louis MO
839 PM CST Fri Feb 8 2019

...The flood warning is cancelled for the following rivers in 
Missouri...
 
  Meramec River near Sullivan

...The flood warning continues for the following rivers in 
Missouri...
 
  Meramec River at Valley Park

  Meramec River near Arnold

.This Flood Warning is a result of 1-2 inches of rainfall observed
earlier this week...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC055-221-090309-
/O.CAN.KLSX.FL.W.0027.000000T0000Z-190210T0224Z/
/SLLM7.1.ER.190208T1318Z.190208T1645Z.190208T2009Z.NO/
839 PM CST Fri Feb 8 2019

The Flood Warning is cancelled for
  the Meramec River near Sullivan.
* At  8:00 PM Friday the stage was 10.0 feet.
* Flood stage is 11.0 feet.
* The river fell below flood stage at  2:09 PM Friday.
* The river will continue falling to 6.4 feet by Sunday morning.

&&
                   Fld   Latest              6 a.m. Forecast
LOCATION           Stg  Obs Stg     02/09  02/10  02/11  02/12  02/13

Meramec River
  Sullivan        11.0   10.03       9.1    6.4    5.7    6.1    5.7

&&

LAT...LON 3800 9120 3806 9125 3829 9109 3840 9090
      3837 9082                       

$$

MOC099-189-100237-
/O.EXT.KLSX.FL.W.0034.190210T0600Z-190211T0600Z/
/VLLM7.1.ER.190210T0600Z.190210T0600Z.190210T0600Z.NO/
839 PM CST Fri Feb 8 2019

The Flood Warning continues for
  the Meramec River at Valley Park
* from late Saturday night to late Sunday night.
* At  8:00 PM Friday the stage was 13.1 feet.
* Flood stage is 16.0 feet.
* The river is expected to rise to near flood stage early Sunday 
  morning.
* Impact:  At 16.0 feet...Flood Stage.  Minor flooding begins.  Buder 
  Park begins to flood.

&&
                   Fld   Latest              6 a.m. Forecast
LOCATION           Stg  Obs Stg     02/09  02/10  02/11  02/12  02/13

Meramec River
  Valley Park     16.0   13.06      14.5   15.6   11.0    6.8    5.4

&&

LAT...LON 3854 9056 3855 9056 3857 9043 3851 9044

$$

MOC099-189-100237-
/O.EXT.KLSX.FL.W.0035.190209T2000Z-190211T1000Z/
/ARNM7.1.ER.190209T2000Z.190210T0000Z.190210T1000Z.NO/
839 PM CST Fri Feb 8 2019

The Flood Warning continues for
  the Meramec River near Arnold
* from Saturday afternoon to late Sunday night.
* At  8:00 PM Friday the stage was 22.6 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by Saturday early 
  afternoon and to crest near 24.2 feet by Saturday evening. The 
  river is forecast to fall below flood stage by Sunday morning.
* Impact:  At 24.7 feet...Hawkins Road south of Meramec Bottom Road 
  begins flooding.
* Impact:  At 24.0 feet...Corisande Hills Road begins flooding at this
  height.  Meramec Bottom Road between Hageman Road and Highway 21 
  begins flooding.
* Impact:  At 23.5 feet...The boat ramps and fishing banks at Arnold 
  City Park and at the Flamm City Access on the west bank near the 
  Telegraph Road bridge are flooded.
* Impact:  At 23.0 feet...Old Telegraph Road at Earl Widman County 
  Park and Butler Hill Road West beyond Summerhedge Place begin 
  flooding.  Heintz Road between Telegraph and Erb also floods near 
  this height.

&&
                   Fld   Latest              6 a.m. Forecast
LOCATION           Stg  Obs Stg     02/09  02/10  02/11  02/12  02/13

Meramec River
  Arnold          24.0   22.58      23.4   23.9   21.3   17.7   16.1

&&

LAT...LON 3851 9043 3851 9039 3845 9032 3841 9034
     3845 9043                        

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Feb 6, 6:13 PM CST, 2 hours 25 minutes earlier.

Area forecast discussion, Feb 6, 6:13 PM CST, 2 hours 25 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
613 PM CST Wed Feb 6 2019

.SHORT TERM...  (Through Late Thursday Afternoon)
Issued at 359 PM CST Wed Feb 6 2019

Very busy period expected tonight into Thursday with both winter and
spring hazards.  Have issued a Ice Storm Warning for a small part of
the central and northeast Missouri where ice accumulations late
tonight into tomorrow morning will reach around 1/4".  Will also
have to watch southeast Missouri into southwest Illinois late
tonight into Thursday morning for the potential for a few severe
storms and flooding.

At mid afternoon, a strong front was located across far southern
Missouri and southern Illinois.  A band of showers was moving
eastward from eastern Missouri into Illinois ahead of a weak
shortwave trough in the mid levels.  Showers and scattered
thunderstorms will continue late this afternoon into the evening
across southeast Missouri into southern Illinois along the strong
low level moisture convergence along the front.  While the will be a
brief respite from the precipitation elsewhere, precipitation will
return this evening across the CWA ahead of the next shortwave
trough entering the Central Plains.  Both the NAM/GFS as well as the
latest CAMS are showing a significant increase in precipitation
across central and northeast Missouri by mid/late evening that will
spread across CWA overnight.  This will be critical where
temperatures do not rise above freezing tonight as the precipitation
will be in the form of freezing rain with the potential for up to
1/4" of ice accumulation in the far western part of the CWA late
tonight into Thursday morning.

Both the GFS/NAM are showing a surface low moving north along the
front tonight into Thursday morning.  This will bring the warm
sector north into the area with MUCAPES of 500-1000 J/Kg and deep
layer shear sufficient to produce a few strong to severe storms
ahead of the cold front that will sweep across the area during the
morning and early afternoon. Expect an additional 1-2" of rain with
locally heavier amounts given the high PWATS and the longevity of
the moderate to occasional heavy rain over the watch area tonight
into early Thursday before the upper trough sweeps through.

Temperatures will be non-diurnal given the timing of the surface
low.  Temperatures will be nearly steady or rise in some areas
tonight and the fall behind the cold front tomorrow.

Britt

.LONG TERM...  (Thursday Night through Next Wednesday)
Issued at 359 PM CST Wed Feb 6 2019

Dry and colder weather expected through the first half of the
weekend as surface ridge builds in. Coldest temperatures will be
Thursday night through Friday night, then as surface ridge begins to
move off to the east on Saturday, winds will veer to the southeast
with temperatures moderating a bit. Highs by Saturday will be in the
30s.

Beyond Saturday, the rest of the extended will be fairly active as
several systems slide through the region. Models are in decent
agreement for early Sunday morning through Sunday night, then
diverge significantly beyond that. For now kept the superblend
solution with decent shortwave sliding through early Sunday morning
through Sunday evening. Will start off as snow then as temperatures
warm up through the day, the snow becomes mixed with and at times
changes over completely to rain, then back over to all snow Sunday
night with system stalling out south of forecast area through
Monday. Beyond Monday, ECMWF is a lot stronger and faster with next
system than GFS. For now just went with chance pops through Tuesday
night with dry weather returning on Wednesday.

Byrd

&&

.AVIATION...  (For the 00z TAFs through 00z Thursday Evening)
Issued at 545 PM CST Wed Feb 6 2019

A stationary front extends across southern portions of MO and IL,
just south of the taf sites. Another wave of rain will move
through the taf sites later tonight into Thursday morning ahead
of a developing surface wave along the front. The rain will be
freezing in UIN and COU and liquid in the St Louis metro area. Low
level ceilings around 300-500 feet will continue at the taf sites
through the night into Thursday morning along with fog. A strong
southerly low level jet over southeast MO will lead to LLWS
conditions in the St Louis metro area late tonight and early
Thursday morning. The surface low will deepen on Thursday as it
shifts northeast of STL and drags a strong cold front southeast of
the St Louis metro area by early Thursday afternoon. A strong and
gusty westerly surface wind can be expected Thursday afternoon
after fropa. The precipitation will end by Thursday afternoon with
improving ceilings and visibilities.

SPECIFICS FOR KSTL: A stationary front extends across southern
portions of MO and IL, just south of the taf sites. Another wave
of rain will move into STL later tonight into Thursday morning
ahead of a developing surface wave along the front. Low level
ceilings around 200-400 feet will continue through the night into
Thursday morning along with fog. A strong southerly low level jet
over southeast MO will lead to LLWS conditions late tonight and
early Thursday morning. The surface low will deepen on Thursday as
it shifts northeast of STL and drags a strong cold front
southeast of the STL area by early Thursday afternoon. A strong
and gusty westerly surface wind can be expected Thursday afternoon
after fropa. The precipitation will end by Thursday afternoon
with improving ceilings and visibilities.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch through Thursday afternoon for Iron MO-Madison MO-
     Reynolds MO-Saint Francois MO-Sainte Genevieve MO.

     Winter Weather Advisory from 3 AM to noon CST Thursday for
     Callaway MO-Cole MO-Osage MO.

     Ice Storm Warning from midnight tonight to noon CST Thursday for
     Audrain MO-Boone MO-Knox MO-Moniteau MO-Monroe MO-Shelby MO.

     Winter Weather Advisory until midnight CST tonight for Audrain
     MO-Boone MO-Knox MO-Moniteau MO-Monroe MO-Shelby MO.

     Winter Weather Advisory until noon CST Thursday for Lewis MO-
     Marion MO-Ralls MO.

IL...Flood Watch through Thursday afternoon for Clinton IL-Fayette IL-
     Marion IL-Randolph IL-Washington IL.

     Winter Weather Advisory from 3 AM to noon CST Thursday for Adams
     IL.

&&

WFO LSX
Hazardous weather outlook, Feb 6, 4:00 PM CST, 4 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
400 PM CST Wed Feb 6 2019

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-071200-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
400 PM CST Wed Feb 6 2019

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Freezing rain is expected through tonight across portions of central
and northeast Missouri and west central Illinois. Ice accumulations
of one tenth of an inch are possible tonight. An ice storm warning
and winter weather advisory are in effect for this area.

There is a chance of thunderstorms across much of the region through
tonight. A few of the storms may be strong to severe across portions
of southeast Missouri and southwestern Illinois with the main
threats being damaging winds and isolated tornadoes.

Localized river flooding is possible due to periods of heavy rain
tonight and may cause some flooding of low-lying areas. A flood
watch has been issued for parts of southeast Missouri and southwest
Illinois for tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Freezing rain will continue across portions of central and northeast
Missouri and west central Illinois Thursday morning. Additional ice
accumulations up to one tenth may be possible. An ice storm warning
and winter weather advisory are in effect for this area.

There is a chance of thunderstorms across portions of southeast
Missouri and southwestern Illinois through Noon Thursday. A few of
the storms may be strong to severe with the main threats being
damaging winds and isolated tornadoes.

Localized river flooding is possible due to 1 to 3 inches of
rainfall through Thursday may cause some flooding of low-lying
areas. A flood watch has been issued for parts of southeast Missouri
and southwest Illinois Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report wintry precipitation type and
amounts to the National Weather Service, as well as any severe
weather due to thunderstorms.

Byrd

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 6:57 PM CSTRiver Flood WarningLSXReynolds39 hr
Feb 6, 8:50 PM CSTDense Fog AdvisoryLSXCole, Crawford, Franklin, Gasconade, Iron, Jefferson and 10 more9 hr
Feb 7, 5:16 AM CSTAreal Flood AdvisoryLSXSaint Charles, Saint Louis, City of Saint Louis6 hr
Feb 7, 7:46 AM CSTRiver Flood WarningLSXLincoln23 hr
Feb 7, 9:02 AM CSTRiver Flood WarningLSXOsage11 hr
Feb 7, 10:57 AM CSTRiver Flood WarningLSXPerry, Sainte Genevieve68 hr
Feb 7, 2:26 PM CSTWind Chill AdvisoryLSXKnox, Lewis, Marion, Shelby19 hr

Nearby

River Flood Warnings in Missouri, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.